# SDR ASOA2014072310940

- Difficulty date: July 2, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 30,785 hours, 22,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGEMENT BS 485-581 RBL 9, CORRODED IN SEVERAL AREAS.   REPLACED SEAT TRACK IAW AMM 53-00-49-000-801-A03 AND 53-00-49-400-801-A03.
